Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 236, NWS Tulsa, OK

May 13, 20098 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2009, 11:31 PM CDT for 8 counties in Oklahoma. It was in force for 59 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 11:31 PM CDT (04:31 UTC)
Expired
May 14, 2009, 12:30 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Haskell County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 11:35 PM CDTTSTM WND GST 606 N Sallisaw, OK
May 13, 11:50 PM CDTTSTM WND DMGPorum, OKNUMEROUS TREES RECEIVED BROKEN LIMBS
May 13, 11:56 PM CDTTSTM WND GST 70Eufaula, OKMULTIPLE TREES DOWN
May 13, 11:56 PM CDTNON-TSTM WND GST 70Eufaula, OKMULTIPLE TREES DOWN
May 14, 12:05 AM CDTHAIL 0.7511 Ne Canadian, OKWIND GUSTS OF 50 TO 60 MPH.
May 14, 12:10 AM CDTTSTM WND DMG4 N Vian, OKSEVERAL TREES BLOWN DOWN
May 14, 12:10 AM CDTHAIL 0.884 N Vian, OK
May 14, 12:25 AM CDTTSTM WND DMG2 N Enterprise, OKSEVERAL LARGE TREE LIMBS DOWN. ALSO NUMEROUS SMALLER LIMBS DOWNED ACROSS THE ENTIRE COUNTY.
May 14, 12:25 AM CDTTSTM WND GST 552 W Sallisaw, OK
May 14, 12:25 AM CDTHAIL 0.88Sallisaw, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140431
SVRTSA
OKC021-061-079-091-101-111-121-135-140530-
/O.NEW.KTSA.SV.W.0236.090514T0431Z-090514T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1230 AM CDT

* AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM MUSKOGEE TO 8 MILES SOUTHEAST OF CHECOTAH TO
  STIDHAM...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MUSKOGEE...
  KEEFETON...WARNER...EUFAULA...PORUM...BRAGGS...PUMPKIN CENTER...
  WEBBERS FALLS...GORE...ENTERPRISE...BRIARTOWN...TAMAHA...VIAN...
  WHITEFIELD...STIGLER...KEOTA...MARBLE CITY...SALLISAW...BRUSHY AND
  GANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3555 9581 3577 9557 3579 9528 3566 9480
      3564 9480 3565 9475 3561 9460 3527 9462
      3516 9486 3518 9539 3537 9594
TIME...MOT...LOC 0431Z 287DEG 37KT 3570 9541 3540 9541
          3537 9572

$$
2 follow-up statements
000 
WWUS54 KTSA 140453
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT WED MAY 13 2009

OKC111-140503-
/O.CAN.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
OKMULGEE OK-
1153 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE COUNTY
IS CANCELLED...

LAT...LON 3537 9594 3538 9588 3542 9588 3548 9579
      3545 9561 3579 9528 3566 9480 3564 9480
      3565 9474 3561 9460 3527 9462 3516 9486
      3518 9539
TIME...MOT...LOC 0453Z 287DEG 37KT 3557 9473 3562 9515
          3537 9514 3521 9535 3536 9587

$$

OKC021-061-079-091-101-121-135-140530-
/O.CON.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-
1153 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...
MCINTOSH...SEQUOYAH...SOUTHERN CHEROKEE AND EASTERN MUSKOGEE
COUNTIES...

AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRUSHY TO BRAGGS TO 7 MILES EAST OF PORUM
TO ENTERPRISE TO 11 MILES WEST OF STIDHAM...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS FALLS...
GORE...BOX...BRUSHY...STIDHAM...TAMAHA...KANIMA...VIAN...EUFAULA...MC
KEY...KEOTA...ENTERPRISE...SALLISAW...COWLINGTON...BRIARTOWN...
GANS...MILTON...WHITEFIELD AND STIGLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9594 3538 9588 3542 9588 3548 9579
      3545 9561 3579 9528 3566 9480 3564 9480
      3565 9474 3561 9460 3527 9462 3516 9486
      3518 9539
TIME...MOT...LOC 0453Z 287DEG 37KT 3557 9473 3562 9515
          3537 9514 3521 9535 3536 9587

$$
000 
WWUS54 KTSA 140515
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT THU MAY 14 2009

OKC021-061-079-091-101-121-135-140530-
/O.CON.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-
1215 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...EASTERN
MCINTOSH...SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE
COUNTIES...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARBLE CITY TO KEOTA TO 8 MILES SOUTH OF
STIGLER TO EUFAULA...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARBLE CITY...
SALLISAW...BRUSHY...COWLINGTON...GANS...WHITEFIELD...ENTERPRISE...
STIGLER AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3527 9462 3516 9486 3519 9539 3529 9570
      3541 9553 3543 9521 3569 9489 3566 9481
      3564 9480 3564 9471 3561 9460
TIME...MOT...LOC 0515Z 287DEG 37KT 3562 9487 3529 9488
          3513 9509 3529 9561

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:25 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 13, 9:25 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT WED MAY 13 2009

...UPDATE...

.DISCUSSION...
SEVERE WEATHER EVENT IS IN PROGRESS ACROSS THE NORTHWESTERN
PORTION OF THE FORECAST AREA AT THE MOMENT. THE ONLY CHANGES TO
THE FORECAST THUS FAR THIS EVENING HAS BEEN TO THE POPS TO MAKE
MINOR ADJUSTMENTS. WILL SEND OUT UPDATED PRODUCTS SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...06
Hazardous weather outlook, May 13, 5:11 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT WED MAY 13 2009

...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.
TORNADO RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA....
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER
ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY
THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY
TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS
SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP
ALONG THE FRONT.

THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH
TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS
WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO
STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD
AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL
LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG
INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND
OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE
SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF
THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED
STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL
ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH
YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO
SATURDAY.  SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH
FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER
THE WEEKEND.  THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY
NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 13, 10:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             SILOAM SPRINGS          36.19N 94.54W
05/13/2009  E1.00 INCH       BENTON             AR   AMATEUR RADIO

&&

PBS
Special weather statement, May 13, 10:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT WED MAY 13 2009

ARZ011-020-140400-
FRANKLIN AR-MADISON AR-
1037 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN MADISON

AT 1037 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF TAFT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAFT...ARBAUGH...RED STAR...
MOUNTAIN TOP...REDDING...PETTIGREW...DUTTON AND BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
      3576 9368 3565 9368 3563 9369 3561 9377
      3577 9386 3594 9348 3592 9348
TIME...MOT...LOC 0337Z 245DEG 21KT 3573 9372
Local storm report, May 13, 10:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             4 N TULSA               36.19N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   PUBLIC

&&

BAS
Local storm report, May 13, 10:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
05/13/2009  E60 MPH          CHEROKEE           OK   AMATEUR RADIO

            DIME SIZED HAIL REPORTED AS WELL.

&&

PBS
Local storm report, May 13, 11:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             OKMULGEE                35.62N 95.96W
05/13/2009  E0.75 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

PBS
Local storm report, May 13, 11:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             TULSA                   36.13N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            MINGO AND 91ST

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:22 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
May 13, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee57 min
May 13, 8:11 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington64 min
May 13, 8:16 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
May 13, 8:34 PM CDTTornado WarningTSANowata, Osage, Washington41 min
May 13, 8:54 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more66 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa81 min
May 13, 9:10 PM CDTRiver Flood WatchTSAMuskogee3 hr
May 13, 9:38 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner52 min
May 13, 9:45 PM CDTTornado WarningTSACraig, Ottawa45 min
May 13, 9:49 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 13, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner55 min
May 13, 10:00 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa30 min
May 13, 10:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee24 min
May 13, 10:21 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner54 min
May 13, 10:22 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa53 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more61 min
May 13, 10:38 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa112 min
May 13, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner49 min
May 13, 10:46 PM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Wagoner2 hr
May 13, 10:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee58 min
May 13, 11:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah67 min
May 13, 11:13 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner2 hr
May 14, 12:04 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
May 14, 12:09 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more81 min
May 14, 12:13 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
May 14, 1:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha71 min
May 14, 1:28 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah92 min
May 14, 1:55 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pittsburg, Pushmataha75 min
May 14, 8:01 AM CDTSpecial Weather StatementTSAMcIntosh29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.